Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe constipation, pain in lower abdomen on eating, gurgling sound. Used movicol. Permanent cure?

hi i always have suffered with constipation but i have not been naturally now since christmas. I have been to the doctors and given movicol which i used, then a medicene an dfinally a emina which did clear a little. I am starting to worry noe as i have bben sick after eating and get serever pains in lower abdomen throughout the day. also lots of gurglging and some sharp pains, not sure what to do x
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
thank you asking HCM
I have gone through your medical concerns, and I am sorry for the situation you are in.
For the time being, continue using movicol to alleviate your symptoms.
However, additional lifestyle and diet changes are also necessary to have more success.
So, it is good to :
- avoid spicy foods, coffee, tea, chocolate
- try to copy with stress. I understand you are experiencing a tough period, however, be positive and you will go through it more easily. Stress plays a crucial role in aggravating your symptoms, therefore, I suggest to find ways to cope with it.
- take 2-3 l of fluids /day
- you should take foods reached in fibers
After these I recommed you to perform colonoscopy, and abdominal ultrasound. This is the best way to be diagnosed the reason of severe constipation
best regards
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor